# SDR P2EA99271

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - AFT CARGO COMPARTMENT, STRINGER 21L CRACKED AT BS 967.  REPAIRED STRINGER FROM BS 975 TO BS 959 IAW SRM 53-10-03 FIG 1.  (M)
